# SDR SWAA2025123055683

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8766T
- Make and model: Boeing 737-8
- Aircraft serial: 67520
- Aircraft time: 10,805 hours, 5,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN INBD FA FLASHLIGHT BLINKING RED.   OK TO CONTINUE IAW MEL 25-64-02A SP1B.  OPS CHECK NORMAL PER SIP.
